# SDR CA121122003

- Difficulty date: November 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: G0410744
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 57 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL AMOUNT OF HYDRAULIC FLUID LEAKING FROM THE REAR FLANGE OF THE PUMP. REPLACEMENT PUMP INSTALLED.
